About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 713654, 6 pages
http://dx.doi.org/10.1155/2013/713654
Research Article

A Uniqueness Theorem for Bessel Operator from Interior Spectral Data

1Department of Mathematics, Faculty of Science and Art, Erzincan University, 24100 Erzincan, Turkey
2Department of Mathematics, Faculty of Science, Firat University, 23119 Elazig, Turkey

Received 24 February 2013; Accepted 12 April 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Murat Sat and Etibar S. Panakhov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.